# SDR ALG2006F00032

- Difficulty date: March 25, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- Engine: Allsn 250C47B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Part serial: 3237
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, GENERATOR FAILED (CAUTION LIGHT ILLUMINATED).  WOULD NOT RESET.  AIRCRAFT LANDED AT MULTI-SHIP PLATFORM AS SOON AS PRACTICAL.  CALLED MAINTENANCE.  (K)
